# SDR JJBA20170830015

- Difficulty date: August 30, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 37,071 hours, 40,824 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRESS PANEL 523AT LADDER PLATE HAS GOUGES AND CHAFFING DAMAGE, STRUCTURES TO ACCESS AND REPAIR AS NECESSARY. LADDER PLATE HAS BEEN REPAIRED.
